Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Will birth control and plan b delay menstrual periods ?

I had sex for the first time and the condom broke but we didn t know until about 24 hours later because i found apart of it after i used the bathroom. i took plan b within 34 hours and i had just started using birth control 3 days earlier. how much of a chance am i pregnant because i m freaking out cuz i m supposed to have my period today, but doesn t birth control and plan b delay your period...but by how long of a time, when should i start worrying?
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcare magic forum
Chances of pregnancy depends on the time of intercourse, preg can happen only when there is an ovum(female egg), tht is around 10th to 18th day of your cycle, counting from the 1st day of your last menses. Since your menses was due on 6th jan, you are clearly not in your fertile phase. So stop worrying.

Answered: Thu, 6 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor